Metrics

From
On Generalized c*-continuous Functions and Generalized c*-irresolute Functions in Topological Spaces by S. Malathi and S. Nithyanantha Jothi Turkish Journal of Analysis and Number Theory. 2018, 6(6), 164-168 doi:10.12691/tjant-6-6-4
Views
4793
Html 4345
Abstract 448
14 December 2018 (publication date) through 22 May 2022 *
11.70 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2106
PDF561
Epub671
XML557
PPT0
Figures175
Tables142
Export: 1869
RIS517
BibTex726
Endnote626
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com